# SDR SWIA200514674

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 15,199 hours, 23,039 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0671
- Condition: Leaking
- Location: Te Flap
- Part time: 11,444 hours, 17,051 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING BLUE SIDE HYDRAULICS FAILED WITH FLAPS 15 DEGREES.  REPLACED LEFT INBOARD FLAP ACTUATOR IAW AMM 27-50-00.  OPERATIONAL CHECK GOOD.
